MAUDE Adverse Event Report: ARTHREX, INC. BTB TIGHTROPE W/ DEPLOYING SUTURE; SMOOTH FIXATION PIN

ARTHREX, INC. BTB TIGHTROPE W/ DEPLOYING SUTURE; SMOOTH FIXATION PIN
Model Number BTB TIGHTROPE W/ DEPLOYING SUTURE
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 10/08/2021 it was reported by an arthrex employee via email that an ar-1588btb-j tightrope's blue thread attached to the button was not assembled.This was discovered after opening.The case was completed using a new product.There was no patient effect reported.Additional information provided on 10/11/2021.Btb acl reconstruction was being performed.Case completed using a ne ar-1588btb-j.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to a manufacturing/packaging issue.

Brand Name
BTB TIGHTROPE W/ DEPLOYING SUTURE
Common Device Name
SMOOTH FIXATION PIN
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key19259450
Report Number1220246-2024-02887
Device Sequence Number2569020
Product Code MBI
UDI-Device Identifier00888867095366
UDI-Public00888867095366
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K231857
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model NumberBTB TIGHTROPE W/ DEPLOYING SUTURE
Device Catalogue NumberAR-1588BTB-J
Device Lot Number11237600
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date05/07/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown